# SDR CHQA200900241

- Difficulty date: November 8, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 15,553 hours, 13,423 cycles
- Engine: Allsn AE3007A
- Engine time: 18,375 hours, 15,732 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED THAT THE BAGGAGE SMOKE LIGHT CAME ON AND THE BAGG SMOKE EICAS MESSAGE FLASHED ON AND OFF.  THE CREW REPORTED NO INDICATIONS OF HEAT, SMOKE OR FIRE THROUGH THE BAGGAGE COMPARTMENT VIEWER IN THE LAV.  THE AIRCRAFT CONTINUED ON TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT IAW FIM 26-15-00-810-805-A AND FOUND RELAY K0629 TO BE AT FAULT.  THE RELAY WAS REPLACED IAW MM SWPM 20-13-03 AND THE SYSTEM OPERATED NORMALLY.
